Suspensions: Volumes, immersibility, and rigidity
Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 56-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_6_a5,
author = {I. G. Maksimov},
title = {Suspensions: {Volumes,} immersibility, and rigidity},
journal = {Matemati\v{c}eskie zametki},
pages = {56--63},
year = {1994},
volume = {56},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a5/}
}
I. G. Maksimov. Suspensions: Volumes, immersibility, and rigidity. Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 56-63. http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a5/
[1] Connelly R., “A counter example to the rigidity conjecture for polyhedra”, Publ. Math. I.H.E.S., 47 (1978), 333–338
[2] Gluck H., “Almost all simple connected closed surfaces are rigid”, Lect. Notes in Math., 438, 1975, 225–240 ; Issledovaniya po metricheskoi teorii poverkhnostei, Sb. statei, Mir, M., 1980, 148–161 | MR
[3] Connelly R., An attack on Rigidity, Preprint, Corneell University, 1974; Issledovaniya po metricheskoi teorii poverkhnostei, Sb. statei, Mir, M., 1980, 164–209